# SDR DL72S010752

- Difficulty date: May 12, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N521DA
- Make and model: Boeing 727232
- Aircraft serial: 21472
- Aircraft time: 63,706 hours, 49,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100835A
- Part serial: 12913
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AFT EMERGENCY LIGHT FLICKERS ON AND OFF.  REPLACED BATTERY PACK.
